Alert archive / Indiana / Tornado Warnings in 2023

Tornado Warning 22, NWS Paducah, KY

March 3, 20235 counties in Indiana

NWS Paducah, KY issued this tornado warning at Mar 3, 2023, 12:41 PM CST for 5 counties in Indiana. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2023, 12:41 PM CST (18:41 UTC)
Expired
Mar 3, 2023, 1:03 PM CST
In force
22 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Gibson County, IN, Pike County, IN, Posey County, IN, Vanderburgh County, IN, Warrick County, IN

The radar

The Evansville,IN radar (KVWX), 40 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 12:45 PM CSTTORNADO2 N Darmstadt, INAN EF-0 TORNADO TOUCHED DOWN 1.5 MILES NORTH OF DARMSTADT AND LIFTED 3.3 MILES NORTH-NORTHEAST OF DARMSTADT. IT WAS ON THE GROUND FOR 1.9 MILES, WITH PEAK WINDS OF 80 MPH, AND MAX WIDTH OF 50 YARDS. THE TORNADO PRODUCED SEVERAL DOWNED LARGE TREE LIMBS AND MINO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 11:07 AM CSTTornado WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1689 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

521 
WFUS53 KPAH 031841
TORPAH
INC051-125-129-163-173-031930-
/O.NEW.KPAH.TO.W.0022.230303T1841Z-230303T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
1241 PM CST Fri Mar 3 2023

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Northwestern Warrick County in southwestern Indiana...
  Northern Vanderburgh County in southwestern Indiana...
  Gibson County in southwestern Indiana...
  Northeastern Posey County in southwestern Indiana...
  Pike County in southwestern Indiana...

* Until 130 PM CST/230 PM EST/.
    
* At 1241 PM CST/141 PM EST/, tornado producing storms were located
  along a line extending from near Blairsville to Melody Hill, 
  moving northeast at 65 mph. Radar indicates a confirmed tornado 
  southwest of Darmstadt. Other tornadoes are possible with this 
  storm as well as extensive straight line wind damage to 80 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These tornadic storms will be near...
  Darmstadt around 1245 PM CST.
  Fort Branch, Haubstadt, Owensville and Lynnville around 1255 PM 
  CST.
  Princeton, Oakland City and Patoka around 100 PM CST.

Other locations in the path of these tornadic storms include Winslow
and Petersburg.

This includes the following highways...
 Interstate 69 in Indiana between Mile Markers 13 and 52.
 Interstate 64 in Indiana between Mile Markers 11 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3852 8715 3854 8710 3851 8707 3834 8707
      3804 8747 3811 8788 3850 8753 3849 8750
      3852 8747 3853 8748 3854 8743 3853 8741
      3854 8740 3851 8737 3853 8736 3854 8737
      3851 8729 3854 8725 3855 8720
TIME...MOT...LOC 1841Z 218DEG 58KT 3809 8779 3803 8752 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

JGG
3 follow-up statements
634 
WWUS53 KPAH 031849
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
1249 PM CST Fri Mar 3 2023

INC051-125-129-163-173-031930-
/O.CON.KPAH.TO.W.0022.000000T0000Z-230303T1930Z/
Warrick IN-Vanderburgh IN-Gibson IN-Posey IN-Pike IN-
1249 PM CST Fri Mar 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CST/230 PM EST/
FOR NORTHWESTERN WARRICK...NORTHERN VANDERBURGH...GIBSON...
NORTHEASTERN POSEY AND PIKE COUNTIES...
    
At 1249 PM CST/149 PM EST/, severe thunderstorms capable of producing
tornadoes were located along a line extending from near Cynthiana to
near Darmstadt, moving northeast at 45 mph. The strongest of these 
was just east of Poseyville.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Fort Branch, Haubstadt and Owensville around 100 PM CST.

Other locations in the path of these tornadic storms include
Lynnville, Princeton, Oakland City, Patoka, Winslow and Petersburg.

This includes the following highways...
 Interstate 69 in Indiana between Mile Markers 13 and 52.
 Interstate 64 in Indiana between Mile Markers 11 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3852 8715 3854 8710 3851 8707 3834 8707
      3804 8747 3811 8788 3850 8753 3849 8750
      3852 8747 3853 8748 3854 8743 3853 8741
      3854 8740 3851 8737 3853 8736 3854 8737
      3851 8729 3854 8725 3855 8720
TIME...MOT...LOC 1849Z 211DEG 38KT 3815 8773 3812 8749 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
742 
WWUS53 KPAH 031858
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
1258 PM CST Fri Mar 3 2023

INC129-163-173-031907-
/O.CAN.KPAH.TO.W.0022.000000T0000Z-230303T1930Z/
Warrick IN-Vanderburgh IN-Posey IN-
1258 PM CST Fri Mar 3 2023

...THE TORNADO WARNING FOR NORTHWESTERN WARRICK...NORTHERN
VANDERBURGH AND NORTHEASTERN POSEY COUNTIES IS CANCELLED...

The storms which prompted the warning have  moved out of
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM CST/500 PM EST/ for
southwestern Indiana.

LAT...LON 3852 8715 3851 8707 3834 8707 3823 8722
      3825 8732 3820 8732 3820 8746 3817 8747
      3817 8769 3820 8769 3820 8780 3850 8753
      3849 8750 3853 8746 3854 8740 3851 8737
      3853 8736 3854 8737 3851 8729 3855 8720
TIME...MOT...LOC 1857Z 221DEG 56KT 3826 8765 3827 8736 

$$

INC051-125-031930-
/O.CON.KPAH.TO.W.0022.000000T0000Z-230303T1930Z/
Gibson IN-Pike IN-
1258 PM CST Fri Mar 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CST/230 PM EST/
FOR GIBSON AND PIKE COUNTIES...
    
At 1257 PM CST/157 PM EST/, severe thunderstorms capable of producing
tornadoes were located along a line extending from near Owensville to
near Oakland City, moving northeast at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Oakland City around 105 PM CST.

Other locations in the path of these tornadic storms include Winslow
and Petersburg.

This includes Interstate 69 in Indiana between Mile Markers 22 and
52.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3852 8715 3851 8707 3834 8707 3823 8722
      3825 8732 3820 8732 3820 8746 3817 8747
      3817 8769 3820 8769 3820 8780 3850 8753
      3849 8750 3853 8746 3854 8740 3851 8737
      3853 8736 3854 8737 3851 8729 3855 8720
TIME...MOT...LOC 1857Z 221DEG 56KT 3826 8765 3827 8736 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
737 
WWUS53 KPAH 031903
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
103 PM CST Fri Mar 3 2023

INC051-125-031913-
/O.CAN.KPAH.TO.W.0022.000000T0000Z-230303T1930Z/
Gibson IN-Pike IN-
103 PM CST Fri Mar 3 2023

...THE TORNADO WARNING FOR GIBSON AND PIKE COUNTIES IS CANCELLED...

Strong rotation has diminished in the area. Therefore, the warning 
has been cancelled. A severe thunderstorm warning remains in effect.

A Tornado Watch remains in effect until 400 PM CST/500 PM EST/ for
southwestern Indiana.

LAT...LON 3852 8715 3851 8707 3834 8707 3823 8722
      3825 8732 3820 8732 3820 8746 3817 8747
      3817 8769 3820 8769 3820 8780 3850 8753
      3849 8750 3853 8746 3854 8740 3851 8737
      3853 8736 3854 8737 3851 8729 3855 8720
TIME...MOT...LOC 1901Z 218DEG 58KT 3831 8760 3832 8731 

$$

JGG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 3, 5:47 AM CST, 6 hours 54 minutes earlier.

Area forecast discussion, Mar 3, 5:47 AM CST, 6 hours 54 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
547 AM CST Fri Mar 3 2023

.SHORT TERM...(Today through Saturday)
Issued at 224 AM CST Fri Mar 3 2023

Multiple weather impacts expected across the Quad State area today.
Heavy rain/flooding potential will continue to be the greatest
concern with some very impactful flash flooding possible, especially
this morning. The Flood Watch for Flash Flooding continues with this
update along with the Wind Advisory. Winds could gust as high as 50
to 55 mph through early afternoon. Severe weather will be possible
this morning as well with a line of thunderstorms expected to pass
through the area from west to east. Much stronger wind gusts could
be pulled down to the surface (the greatest threat) with the storms
and a tornado or two could spin up along the line. Still may end up
seeing the lowest barometric pressure on record!

Today: A potent piece of negatively tilted upper-level energy, over
central Arkansas early this morning, will lift northeastward
directly over the Quad State area through early afternoon. As this
happens, the surface low will deepen before becoming vertically
stacked later this afternoon.

Flooding/Heavy Rain Potential: Everything still appears to be on
track with the very heavy rainfall potential through the morning
hours. PWAT values are analyzed around 300% of normal, which is
approaching 1.5 inches with very strong moisture transport on a 60kt
low-level. Again, moisture is readily available with moisture flow
directly north from the Gulf! The HREF PMM continues to highlight a
band of very heavy rainfall this morning on the southeast side of
the intensifying surface low, with some rainfall totals approaching
4 to 5 inches between 06Z and 18Z. Rainfall rates could exceed 1
inch per hour and some of the guidance is actually painting out 2
inches per hour at times this morning. Hourly Flash Flood Guidance
is between 1 and 2 inches across a good portion of the area, but is
most concerning over southeast Missouri, western Kentucky and
portions southwest Illinois (the areas that may see the most
precipitation). After coordinating with the WPC the moderate risk
area was expanded to include a large portion of the CWA with the
exception of the far eastern counties in Kentucky and portions of
southwest Indiana. Rainfall totals are still expected to be in the 2
to 4 inch range across a good portion of the area with a band
possibly exceeding 4 inches across far western KY, southeast MO and
southern IL. The band of heaviest rainfall will likely create
significant impacts.

Wind Potential: The pressure gradient will tighten significantly
across the area through the day Friday as the aforementioned low
pressure system deepens overhead. This will lead to sustained winds
out of the southwest (this morning) shifting northwest (this
afternoon) at or around 25 to 35 mph. There is a great deal of wind
just off the surface (close to 70kts), which may mix down later this
morning into this afternoon with and after frontal passage. This
will be as the sounding becomes more unstable and deeply mixed.
Momentum transfer would suggest wind gusts approaching the 45 to 55
mph range by mid to late morning across much of the Quad State. In
fact, most models are showing a similar scenario. The high end Wind
Advisory still looks good with some of the strongest winds likely
associated with a line of convection. Tree damage and power outages
will be likely with these wind gusts, especially with the overly
saturated soils.

Severe Weather Potential: High Res guidance continues to show a
broken to solid line of convection developing to the southwest of
the area this morning around 12Z before quickly lifting
northeastward. This will be along and ahead of the cold front. It
still looks like there will be a very brief window ahead of the
front where SBCAPE advects into the CWA, mainly impacting western
KY, far southern Illinois and southwest Indiana. If the storms are
indeed surface based, they could easily drag some of the very strong
winds down to the surface from aloft. These winds could easily be
around or in excess of 60 mph. Damaging winds will be the main
threat from the line of thunderstorms. Helicity is robust ahead of
the front as well, lending more support to an isolated spin up. As
far as timing goes, the latest guidance would suggest the greatest
threat would be between 7 am in SEMO to around 11 am for the far
eastern counties in western Kentucky and southwest Indiana.

Tonight and Saturday: Dry high pressure will build across the area
through this time period, allowing for a break in the precipitation
and much lighter winds. There will likely be some clouds that linger
and possibly a wrap around shower this evening, but that is expected
to be fairly short-lived. Overnight lows are expected to drop into
the mid to upper 30s. High temperatures are expected to be in the
upper 50s for Saturday.

.LONG TERM...(Saturday Night through Thursday)
Issued at 224 AM CST Fri Mar 3 2023

High pressure will keep our area dry Saturday night through Sunday
night.  Temperatures will be just a few degrees above normal
Saturday night with lows in the middle 30s to around 40 degrees. The
high moving off to our east Sunday will bring a return of southerly
winds, and this will give us highs in the 60s.  Lows Sunday night
will only be a few degrees below our normal high temperatures, with
readings around 50 degrees.

Southwest winds will increase across the middle Mississippi and
lower Ohio valleys Sunday night and Monday ahead of an approaching
cold front, with breezy conditions expected Monday with gusts of 25
to 30 mph.  The will help push temperatures into the lower to middle
70s.  Models take a surface low from eastern Kansas at 06z Monday
into the southern Great Lakes region by 00z Tuesday, then over New
York by 12z Tuesday.  Models are in pretty good agreement showing
the attendant cold front moving through the PAH forecast area Monday
afternoon into Monday night, hanging up across the Gulf Coast States
Tuesday. Would not be surprised if eventually have some small PoPs
in the Monday afternoon time frame. For now, the NBM produces slight
chances of light rain across our eastern half of counties Monday
night, and a rumble of thunder is not out of the question in
southern portions of west Kentucky during the evening hours.  Any
QPF will be light. Dry conditions are expected Tuesday morning.

Models are coming into a little better agreement for Tuesday
afternoon and beyond. ECMWF and the Canadian show a deepening upper
level trof over the Rockies and Central and Northern Plains Tuesday
night into Wednesday night, slowly sliding eastward through the
latter part of the week.  GFS is much less defined with this
feature, but still shows some decent agreement with ECMWF and
Canadian with rain chances by Wednesday night.  The NBM spreads rain
across the PAH forecast area Tuesday afternoon into Tuesday evening,
and continues chance to slight chance PoPs across our area through
Thursday. Believe we will have a couple of dry periods some time in
that time frame, especially across our eastern counties, but model
discrepancies make it too difficult to pinpoint when that will be.
Much fine tuning will continue over the next few days.

One area of better confidence is our region will be in consistent
north to northeast surface flow Tuesday through Wednesday, becoming
northwest by Thursday. Temperatures will be trending cooler, with
readings potentially a little below normal toward the end of the
week.  This could mean temperatures back down near the freezing mark
Wednesday night across our northern counties.  The NBM shows a
possibility of some snow mixing in with the rain north of Interstate
64 late Wednesday night into Thursday morning.  Nothing of any
consequence, but something to watch after becoming accustomed to the
unusually warm conditions over the last few weeks.

&&

.AVIATION...
Issued at 526 AM CST Fri Mar 3 2023

Showers and thunderstorms will be ongoing at the beginning of the
TAF period, impact each TAF site. Some stronger thunderstorms will
be possible this morning before gradually diminishing from west to
east into early this afternoon. Wind will become very gusty,
approaching or exceeding 40 kts at times across a good portion of
the area as a very strong low pressure system passes through.
Winds will diminish tonight into Saturday as high pressure builds
across the area.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch until noon CST today for ILZ075>078-080>094.

     Wind Advisory until 9 PM CST this evening for ILZ075>078-080>094.

MO...Flood Watch until noon CST today for MOZ076-086-087-100-107>112-
     114.

     Wind Advisory until 9 PM CST this evening for MOZ076-086-087-100-
     107>112-114.

IN...Flood Watch until noon CST /1 PM EST/ today for INZ081-082-
     085>088.

     Wind Advisory until 9 PM CST /10 PM EST/ this evening for INZ081-
     082-085>088.

KY...Flood Watch until noon CST today for KYZ001>016-018>020.

     Wind Advisory until 9 PM CST this evening for KYZ001>022.

&&

SHORT TERM...KC
LONG TERM...RST
AVIATION...KC
Hazardous weather outlook, Mar 3, 4:48 AM CST, 7 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
448 AM CST Fri Mar 3 2023

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-041100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
448 AM CST Fri Mar 3 2023 /548 AM EST Fri Mar 3 2023/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

A Flood Watch continues through noon today. Refer to the Watch
product for details.

There is a risk for severe thunderstorms, mainly in the morning and
midday hours. Damaging winds, and a brief tornado or two will be
possible, primarily across west Kentucky, the southern tip of
Illinois and possibly southwest Indiana.

Strong non thunderstorms winds to 55 mph are also forecast. Refer
to the Wind Advisory for details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any flooding or wind damage to
the National Weather Service in Paducah. The main time period will
be this morning through very early this afternoon.

In the hours before

Local storm report, Mar 3, 12:02 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1202 PM CST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 PM     HEAVY RAIN       SPILLERTOWN             37.77N 88.92W
03/03/2023  M4.50 INCH       WILLIAMSON         IL   TRAINED SPOTTER

&&

CW
Local storm report, Mar 3, 12:05 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1205 PM CST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     MURRAY                  36.61N 88.32W
03/03/2023                   CALLOWAY           KY   TRAINED SPOTTER

            MULTIPLE POWER POLES AND POWER LINES DOWN IN
            AND AROUND THE CITY.

&&

CW
Local storm report, Mar 3, 12:14 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1214 PM CST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND GST     6 N HOPKINSVILLE        36.94N 87.49W
03/03/2023  M67 MPH          CHRISTIAN          KY   MESONET

&&

CW
Local storm report, Mar 3, 12:20 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1220 PM CST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND GST     4 E MORGANFIELD         37.68N 87.83W
03/03/2023  M63 MPH          UNION              KY   MESONET

&&

CW
Local storm report, Mar 3, 12:21 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1221 PM CST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     NON-TSTM WND GST 1 N HOPKINSVILLE        36.87N 87.49W
03/03/2023  M60 MPH          CHRISTIAN          KY   TRAINED SPOTTER

&&
Local storm report, Mar 3, 12:40 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1240 PM CST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     NON-TSTM WND DMG 4 NW LONE OAK           37.08N 88.71W
03/03/2023                   MCCRACKEN          KY   NWS EMPLOYEE

            TREE DOWN OVER ROAD, ON POWER LINE.

&&

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 5:40 AM CSTFlash Flood WarningPAHPosey, Vanderburgh8 hr
Mar 3, 6:54 AM CSTFlash Flood WarningPAHSpencer, Warrick8 hr
Mar 3, 8:57 AM CSTFlash Flood WarningPAHGibson, Pike6 hr
Mar 3, 9:46 AM CSTRiver Flood WarningPAHGibson, Posey21 days
Mar 3, 9:58 AM CSTRiver Flood WarningPAHGibson11 days
Mar 3, 11:55 AM CSTSevere Thunderstorm Warning Considerable damage threatPAHPosey, Vanderburgh65 min
Mar 3, 12:12 PM CSTTornado WarningPAHPosey33 min
Mar 3, 12:19 PM CSTTornado WarningPAHPosey, Vanderburgh41 min
Mar 3, 12:28 PM CSTSevere Thunderstorm Warning Considerable damage threatPAHGibson, Pike, Spencer, Warrick47 min
Mar 3, 12:55 PM CSTHigh Wind WarningPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick7 hr
Mar 3, 1:10 PM CSTSevere Thunderstorm WarningPAHPike, Spencer20 min
Mar 3, 1:36 PM CSTAreal Flood WarningPAHPosey, Vanderburgh84 min
Mar 3, 1:43 PM CSTRiver Flood WarningPAHSpencer, Vanderburgh, Warrick5 days
Mar 3, 1:43 PM CSTRiver Flood WarningPAHPosey, Vanderburgh7 days
Mar 3, 1:43 PM CSTRiver Flood WarningPAHPosey9 days

Nearby

Tornado Warnings in Indiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.